MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11
Lot Number 0039191762
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Bradycardia (1751)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a pulse field ablation (pfa) procedure for the treatment of atrial fibrillation (af), a farawave catheter was selected for use.Pulmonary vein isolation and posterior wall ablation were completed in the left atrium.The patient was then cardioverted (dccv) to normal sinus rhythm (nsr) to allow pacing in the right atrium for assessment of conduction block across a previously created cavotricuspid isthmus (cti) line.The patient subsequently returned to af and required a second dccv to allow further cti assessment.The physician determined that the cti line from the previous procedure appeared blocked.The patient again returned to af, and the physician proceeded with superior vena cava (svc) ablation, delivering four basket applications and four flower applications.Following svc isolation, the patient was cardioverted again and was noted to be bradycardic with a junctional escape rhythm of 20 bpm.Pacing was performed through the coronary sinus (cs) catheter at cycle lengths of 600 ms, 1000 ms, and 1200 ms.Glycopyrrolate 0.2 mg was administered, after which the patient's intrinsic rhythm exceeded the paced rate, and pacing was discontinued.After awakening from general anesthesia, the patient's rhythm alternated between junctional rhythm and sinus rhythm.The patient remained stable throughout the episode with pacing support and after pacing was discontinued.The patient was transferred to the recovery area, where sinus node function recovered.The patient recovered fully without additional hospitalization.The physician believed the adverse event was related to the procedure and attributed it to sinus node stunning following pfa energy delivery during svc isolation.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50870458
Report Number2124215-2026-50693
Device Sequence Number9224096
Product Code QZI
UDI-Device Identifier00191506043216
UDI-Public(01)00191506043216(17)270427(10)39191762
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0039191762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown